# SDR USAASB97248

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 1211 - THE A/C RETURNED TO FIELD (PIT) DUE TO THE AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  A/C LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED AFT CARGO DOOR WARNING SWITCH (390FW04A10).  OPERATIONAL CHECK GOOD. (M)
